Congruences of small degree in G(1,4)



Downloads per month over past year

Arrondo Esteban, Enrique and Bertolini, Marina and Turrini, Cristina (1998) Congruences of small degree in G(1,4). Communications in Algebra, 26 (10). pp. 3249-3266. ISSN 0092-7872

[thumbnail of 20.pdf] PDF
Restringido a Repository staff only


Official URL:


We give the list of all possible congruences in G(1,4) of degree d less than or equal to 10 and we explicitely construct most of them.

Item Type:Article
Uncontrolled Keywords:Grassmann variety; degeneracy loci
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14845
Deposited On:18 Apr 2012 10:14
Last Modified:03 Oct 2018 11:51

Origin of downloads

Repository Staff Only: item control page